# SDR 2006F00021

- Difficulty date: April 6, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N31602
- Make and model: Piper PA-28-181
- Aircraft serial: 287890471
- Engine: Lyc O360A4M
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 04031118
- Condition: Sheared
- Location: Engine
- Part time: 746 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, D
- Precautionary procedure: K

## Discrepancy

PILOT RAN PLANE UP AND DETERMINED THAT RIGHT MAG WAS OUT. MAINTENANCE FOUND 4370 SLICK MAG DRIVE GEAR WITH BROKEN SHAFT PIECE SITTING INSIDE THE COVER. PART TT 746.23
